# SDR SWIA2021110662753

- Difficulty date: November 24, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 39,927 hours, 30,199 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE (FL360) THE FIRST OFFICER NOTICED WHAT SEEMED TO BE DELAMINATION AROUND THE EDGES OF HIS WINDSHIELD AND ALSO NOTICED HIS WINDSHIELD WAS ICE COLD BUT WE HAD NO WINDSHIELD HEAT CAUTION MESSAGE. THE FLIGHT WAS AT NIGHT SO WE TOOK A FLASHLIGHT OUT TO INSPECT THE WINDSHIELD AND NOTICED SMALL BUBBLES FORMING IN THE TOP CENTER OF THE WINDSHIELD. FROM THOSE BUBBLES WE NOTICED EITHER POSSIBLE ARCING OR ST. ELMOÂ€™S FIRE. WE TURNED OFF THE HEAT AT IT NO LONGER CONTINUED.   (FLIGHT 3284 - FILED CLOSED) REMOVED AND REPLACED FO'S WINDSHIELD IN REFERENCE TO AMM 56-11-01 AND TASK CARD 56-220-1000-SKY. OPS AND LEAK CHECK GOOD.
